Citation: Danley I. "White Powder: An Experience with Adulterated or Substituted Heroin (exp114854)". Erowid.org. Oct 16, 2020. erowid.org/exp/114854
Because opiate use can lead to significant tolerance (requiring higher doses for the same effects), the dose used by a first time user is significantly smaller than that used by a regular user. It can be extremely dangerous to choose ones dose on the basis of the amount taken by someone else. Overdoses of opiates can be fatal.]
||(powder / crystals)
White Powder (Sold as Heroin)
I purchased heroin from a dealer. I hadn't done it (or any opiates) in awhile. It came in five paper rectangle-type things. The last time the substance was brownish, but this time it was white. I snorted one of the packets in my car.
Fifteen minutes later, I had to pull over to the side of the road. I got out of the car and walked to a grassy area near a construction site. I felt the best, most sublimely contented feeling of my entire life. I thought that all of the problems in my brain were fixed, and everything would be positively transformed from then on. At the time, I literally thought that this was the best experience of my entire life.
But then it began. Wave after wave of overwhelming nausea. I proceeded to throw up for six straight hours.
I've snorted heroin before that was brown, and thrown up like that the next day, but only after snorting lots of powder all night. I literally snorted a tiny-ass dot and threw up for the remained of the day. This, along with the white color, led me to conclude that it was mostly (or significantly) fentanyl.
I was not acclimated to opiates at all. I am lucky to be alive. Watch out for white powder.
Driving while intoxicated, tripping, or extremely sleep deprived is dangerous and irresponsible because it endangers other people. Don't do it!]
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.